# SDR GTIA2018100102870

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 48,907 hours, 23,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, FUME / ODOR DIRTY SOCK SMELL FROM PACK 1 ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 ). REACTIVATION PACK NR 1 IAW AMM 21-51-00. PERFORMED TSM 05-50-00-810-831-A TYPE 2 AND TYPE 5. NO EVIDENCE OF OIL LEAK NOTED. PERFORMED DECONTAMINATE ECS ON PACK NR 1 IAW AMM 21-00-00. NO FUME ODOR NOTED. THIS ACTION CLEARS DMI 2319665-01. PLACARD REMOVED. MOC NOTIFIED.
